# SDR IXXA20170202099

- Difficulty date: November 28, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 632
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND OF CHORD OF FRAME FLOORBEAM BS 632. REPLACED THE CHORD LBL 44 TO RBL 44 IAW SRM 51-40-02, PARAGRAPH 4 AND 7.
